Vol. 7, No. 3, 2014

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
Prescription du spectre de Steklov dans une classe conforme

Pierre Jammes

Semilinear geometric optics with boundary amplification

Jean-Francois Coulombel, Olivier Guès and Mark Williams

The 1-harmonic flow with values in a hyperoctant of the $N$-sphere

Lorenzo Giacomelli, Jose M. Mazón and Salvador Moll

Decomposition rank of $\mathcal{Z}$-stable $\mathrm{C}^*$-algebras

Aaron Tikuisis and Wilhelm Winter

Scattering for a massless critical nonlinear wave equation in two space dimensions

Martin Sack

Large-time blowup for a perturbation of the cubic Szegő equation

Haiyan Xu

A geometric tangential approach to sharp regularity for degenerate evolution equations

Eduardo V. Teixeira and José Miguel Urbano

The theory of Hahn-meromorphic functions, a holomorphic Fredholm theorem, and its applications

Jörn Müller and Alexander Strohmaier